# SDR AWXA9500781

- Difficulty date: November 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N914AW
- Make and model: Boeing 757225
- Aircraft serial: 22208
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 395
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING SCHEDULED C4 INSPECTION, FOUND CORROSION ON OUTER FLANGE OF SEAT TRACK AT STATION 395 RBL 24.75.  FABRICATED AND INSTALLED NEW SECTION OF SEAT TRACK PER SRM 51-10-00 AND SRM 51-40-02.  (M)
